Publications

Department of Mathematics & Statistics




Publications


Representative Publications

  • T.A. Jenkyns and D. McCarthy,
    "Generating All k-subsets of {1..n} with Minimal Changes"
    Ars Combinatoria, 153-159 (1994)
  • J.H. Bradford and T.A. Jenkyns,
    "On the inadequacy of tournament algorithms for the N-SCS problem"
    Information Processing Letters #38, 169-171 (1991)
  • T.A. Jenkyns,
    "The Greedy Algorithm is a Shady Lady"
    Proc. of Manitoba Conf. on Numerical Mathematics and Computing, Oct 1985, Congressus Numerantium, Vol. 51, 209-215 (1986)
  • D. Hausmann, T.A. Jenkyns, and B. Korte,
    "Worst Case Analysis of Greedy-Type Algorithms"
    Mathematical Programming Study, 120-131 (1980)
  • T.A. Jenkyns and J.P. Mayberry,
    "The Skeleton of an Impartial Game and the Nim-Function of Moore's Nim(k)"
    Int. J. of Game Theory #9 51-63 (1980)
  • T.A. Jenkyns,
    "The Greedy Travelling Salesman's Problem"
    NETWORKS, Vol. 9, 363-373 (1979)
  • T.A. Jenkyns,
    "The Efficacy of the 'greedy' Algorithm"
    Proc. of 7th S-E. Conf. on Combinatorics, Graph Theory and Computing: 341-350 (1976)
  • R.K. Guy and T.A. Jenkyns,
    "The Toroidal Crossing Number of K(m,n)"
    J.C.T. #6 235-250 (1969)